Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code
No Clinical Signs, Symptoms or Conditions (4582)
Date of Event
07/17/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
Patient presented to the physician with thinning of the skin at the chest incision site, placing the patient at risk for erosion.Physician brought the patient into the or and re-sutured the chest incision site.The revision surgery addressed the risk, and the issue is now resolved.